MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/12 MM R; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/12 MM R; KNEE TIBIAL INSERT
Model Number 02.12.0412FR
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs director.At 4.5 years after primary tka the insert security screw is found unscrewed and migrated from its seat.It is far away from the articulation, in a rather harmless position.Screw back out after such a long time is an extremely rare event, although it is possible that the screw had moved long before - we have no radiographic history of the case.The insert is approved to function properly even without said screw.The reasons that may have led to self-unscrewing are not known: in the laboratory, such a situation could only be reproduced by tightening the screw with insufficient torque, but other factors may presumably also play a role.
 
Event or Problem Description
Inlay locking screw unscrewing, no revision has been performed at the moment.Primary was performed in (b)(6) 2017.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/12 MM R
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13058735
Report Number3005180920-2021-01000
Device Sequence Number4493118
Product Code JWH
UDI-Device Identifier07630030826580
UDI-Public07630030826580
Combination Product (Y/N)N
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.12.0412FR
Device Catalogue Number02.12.0412FR
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2021
Initial Report FDA Received Date12/22/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexMale